Avatar universal
effexor
did anyone use effexor and then started having neurological problems?  since i have used effexor i have trunk and head spasms and brain zaps.  it is starting to effect my right eye and hand.  just wondering if anyone else started to have neuro problems after taking this drug.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
956292 tn?1334058469
Hi,

Sorry, I have never used that med...I hope someone can come along and give you some insight. Welcome. This board can be quiet at times but sure someone MAY come along that can share with you.


Jibby
Discussion is closed
Cancel
Comment
You must join this user group in order to participate in this discussion.
A
A
Recent Activity
Avatar universal
Blank
Laurafaye1120 commented on Lower Back Pain/Hip P...
Feb 09
5265383 tn?1483811956
Blank
aspen2 commented on ConfirmedRachel's status
Jan 16
2034625 tn?1392646892
Blank
dogmum ...Pensive... Comment
Jan 02